- Nov 20, 2018
Just curious, has anyone researched this? A short google search shows its difficult to treat.
By registering with us, you'll be able to discuss, share and private message with other members of our community.Sign Up Now!
When massive amounts of propranolol are consumed it can be very difficult to treat, extremely difficult.. a pull out all of the stops type of difficult, use every means possible without reservation level of difficulty.Just curious, has anyone researched this? A short google search shows its difficult to treat.
That is only like 1.8 grams of propranolol.....I think you need around 8 grams to really not have a chanceI have been on propranolol 40mg tablets for 5 years regularly for anxiety. I have overdosed on them probably about 8 or 9 times. The first one I took 14, it was for self harm not to CTB. But I was sent to resus due to having prolonged QT interval on my ECG. The next few varied dosage and side effects, it all depends on the person, what you take it with and every single time is individual. The most I have taken has been around 45...side effects were severe bradycardia, chest pain and tightness, shortness of breath, dizziness, wheezing sometimes and psychiatric symptoms like hallucinations etc...so all im gonna say is everyone reacts differently and it also depends on the half-life of the propranolol ie the type of tablet!
As I said I didn’t intend to use propranolol to CTB, it was for self harm. I didn’t plan on ending my life with propranolol. I’ve studied toxicology and know that taking that amount isn’t likely to make someone CTB...however, as I also said, everyone reacts differently. For example, a news report stated that someone took 4 500mg paracetamol tablets and died, yet some people can take 40 or 50 and survive, when I have learnt from university that it is 20 tablets that causes someone to CTB. Again, it’s variable, as I said. Depends on so many factorsThat is only like 1.8 grams of propranolol.....I think you need around 8 grams to really not have a chance